# SDR SWAA2012111509359

- Difficulty date: November 8, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 28,510 hours, 16,630 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 65C28036
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E VERTICAL BULB SEAL RETAINER CRACKED OUTBOARD OF NR 3 FLAP TRACK.  REMOVED AND REPLACED BRACKET PER MM AND SRM 51-40-02.
